UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1555

タイトル: Asymptotic behaviour of the sequence of norms of derivatives
著者: Bang, Ha Huy
キーワード: Inequalities for derivatives
Fourier transform
発行日: 1995年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 2 (1995), No. 3, Page 611-620
抄録: Two exact asymptotic inequalities for derivatives, which show a relation between behaviour of the sequence of norms of derivatives of a function and the support of its Fourier transform, are given in this paper.
URI: http://hdl.handle.net/2261/1555
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms020304.pdf112.03 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください